# SDR SWAA102666

- Difficulty date: May 7, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 43,402 hours, 35,056 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Part serial: 123040
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  DC FAIL LIGHTS (BOTH) ON IN FLIGHT ABOUT FL 330.  REMOVED AND REPLACED MAIN A/C BATTERY AND BATTERY CHARGER PER MM.
